Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 9, NWS Key West, FL

January 23, 2016

NWS Key West, FL issued this small craft advisory at Jan 23, 2016, 4:34 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2016, 4:34 PM EST (21:34 UTC)
Expired
Jan 24, 2016, 10:24 AM EST
In force
18 hr
Issued by
NWS Key West, FL

The text

As transmitted.

218 
WHUS72 KKEY 232134
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
434 PM EST SAT JAN 23 2016

GMZ031>035-042>044-052>055-072>075-240400-
/O.CAN.KKEY.GL.W.0002.000000T0000Z-160123T2200Z/
/O.NEW.KKEY.SC.Y.0009.160123T2134Z-160124T0400Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
434 PM EST SAT JAN 23 2016

...GALE WARNING IS CANCELLED...
...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL KEYS COASTAL WATERS. THE GALE WARNING...WHICH WAS IN
EFFECT FOR ALL KEYS COASTAL WATERS...HAS BEEN CANCELLED.

* WINDS...SUSTAINED NORTHWEST SURFACE WINDS OF 25 TO 30 KNOTS WILL
  BECOME NORTH AND DECREASE AFTER MIDNIGHT.

* WAVES/SEAS...SEAS AS HIGH AS 14 FEET EXPECTED ON THE COASTAL WATERS
  OF THE OFFSHORE GULF OF MEXICO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
3 follow-up statements
351 
WHUS72 KKEY 240317
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1017 PM EST SAT JAN 23 2016

GMZ031>035-042>044-052>055-072>075-241000-
/O.EXT.KKEY.SC.Y.0009.000000T0000Z-160124T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1017 PM EST SAT JAN 23 2016

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS OF 20 TO 25
  KNOTS WILL DECREASE TO 15 TO 20 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...SEAS AS HIGH AS 11 FEET EXPECTED ON THE COASTAL WATERS
  OF THE OFFSHORE GULF OF MEXICO...BEFORE SEAS SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
877 
WHUS72 KKEY 240931
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
431 AM EST SUN JAN 24 2016

GMZ031-032-035-042>044-241045-
/O.CAN.KKEY.SC.Y.0009.000000T0000Z-160124T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
431 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE NEARSHORE GULF...FLORIDA BAY...AND HAWK
CHANNEL.

$$

GMZ033-034-052>055-072>075-241600-
/O.EXT.KKEY.SC.Y.0009.000000T0000Z-160124T1600Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
431 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL SEAS SUBSIDE...

* WAVES/SEAS...SEAS AS HIGH AS 7 OR 8 FEET ON THE OUTER GULF WATERS
  AND FLORIDA STRAITS WILL SUBSIDE THIS MORNING TO BELOW ADVISORY
  LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
819 
WHUS72 KKEY 241524
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1024 AM EST SUN JAN 24 2016


GMZ033-034-052>055-072>075-241630-
/O.CAN.KKEY.SC.Y.0009.000000T0000Z-160124T1600Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1024 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE OFFSHORE GULF WATERS AND FLORIDA STRAITS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 2:53 PM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Jan 23, 2:53 PM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
253 PM EST SAT JAN 23 2016

.DISCUSSION...
CLOUDS ARE BREAKING MORE NOTICEABLY ACROSS THE UPPER KEYS THIS
AFTERNOON. THE STRONG NORTHWESTERLY WINDS CONTINUE TO CARRY PACKED
CUMULUS ACROSS THE LOWER AND MIDDLE KEYS. TEMPERATURES ALONG THE
ISLAND CHAIN WERE 65 OR 66 DEGREES AT ALL REPORTING STATIONS AT THE
TOP OF THE LAST HOUR. KBYX DOPPLER RADAR IS VOID OF PRECIPITATION
ECHOES AT THIS HOUR.

THE GRADIENT REMAINS TIGHT ACROSS THE LOCAL AREA...AND FRESH TO
STRONG NORTHWEST WINDS WILL CONTINUE OVER THE NEXT COUPLE OF HOURS.
THE AREA OF LOW PRESSURE CURRENTLY NEAR DELMARVA WILL LIFT
NORTHEASTWARD TONIGHT THROUGH SUNDAY. HIGH SURFACE PRESSURE WILL SINK
TO THE SOUTHEAST STATES AND ACROSS THE FLORIDA PENINSULA DURING THAT
TIME...AND AS A RESULT THE WINDS WILL DIMINISH WHILE TURNING TO THE
NORTH/NORTHEAST. MOISTURE WILL REMAIN QUITE LIMITED OVER THE NEXT FEW
PERIODS...AND SHALLOW RIDGING IN THE MID TO UPPER LEVELS WILL REPLACE
THE DEEP LOW PULLING AWAY FROM THE EAST COAST. WE WILL BE RELATIVELY
COOL THANKS TO VEERING WINDS...ESPECIALLY LATER TONIGHT AND THROUGH
SUNDAY AND SUNDAY NIGHT. A LIGHTER WIND PROFILE WILL TRANSITION TO
EASTERLY EARLY NEXT WEEK...MODERATING OUR TEMPERATURES CLOSER TO THE
SEASONAL AVERAGE. BY TUESDAY...THE LARGE AREA OF HIGH PRESSURE WILL
BE CENTERED IN THE WESTERN NORTH ATLANTIC AND MOISTURE VALUES BEGIN
TO REBOUND LOCALLY. A SLIGHT CHANCE OF SHOWERS WILL BE ADVERTISED
BEGINNING THEN. THE LATEST RUN OF THE GFS AND ECMWF SHOW MUCH DEEPER
MOISTURE RETURNING WEDNESDAY AND WEDNESDAY NIGHT WELL AHEAD OF A
TROUGH SWINGING INTO THE NORTHERN GULF. INCREASED OUR PROBABILITY OF
RAIN THEN...AND INSERTED A SLIGHT CHANCE FOR THUNDER AS INSTABILITY
INCREASES. A FRONT DROPS INTO THE SOUTHEASTERN GULF BY LATE THURSDAY
AND SHOULD BE PULLED THROUGH THE KEYS AND SURROUNDING WATER BY EARLY
FRIDAY MORNING. MID LEVEL RAIN CHANCES LATE THURSDAY DIMINISH TO JUST
A SLIGHT CHANCE THROUGH THE DURATION OF THE FORECAST. THE WARM
CONDITIONS THROUGH THE MIDDLE OF THE WORK WEEK WILL TRANSITION TO A
FEW DEGREES BELOW THE SEASONAL AVERAGE FOR FRIDAY AND SATURDAY.

&&

.MARINE...
WILL ALLOW THE GALE WARNING TO CONTINUE FOR AT LEAST A COUPLE MORE
HOURS...BUT A TRANSITION TO A SMALL CRAFT ADVISORY MOST LOCATIONS IS
EXPECTED FOR LATER THIS EVENING AND OVERNIGHT. RECREATIONAL BOATING
CONDITIONS WILL CONTINUE TO IMPROVE THROUGH SUNDAY AS HIGH PRESSURE
REACHES FURTHER DOWN THE FLORIDA PENINSULA AND OUR GRADIENT RELAXES.
BY MONDAY...A GENTLE WIND WILL SET IN FROM THE EAST. GENTLE TO
MODERATE WINDS WILL TRANSITION TUESDAY AND WEDNESDAY WELL AHEAD OF A
FRONT THAT PUSHES INTO THE SOUTHEASTERN GULF OF MEXICO BY THURSDAY.
SHOWER COVERAGE IS EXPECTED TO INCREASE WEDNESDAY AND WEDNESDAY NIGHT
WITH ISOLATED THUNDERSTORMS.

&&

.AVIATION...
UNTIL 12Z/24TH...WEST TO NORTHWEST SURFACE WINDS WILL
AVERAGE BETWEEN 18 AND 25 KNOTS WITH OCCASIONAL GUSTS OF AROUND 30
KNOTS FOR THE BALANCE OF THIS AFTERNOON...BEFORE SLACKENING TO 10 TO
15 KNOTS WITH GUSTS OF 20 TO 25 KNOTS BY EVENING. WINDS
WILL DECREASE LATE TONIGHT...WITH NORTHWEST TO NORTH WINDS OF 10
TO 15 KNOTS WITH OCCASIONAL GUSTS OF AROUND 20 KNOTS. VFR CEILINGS
OF 050-060 WILL PREVAIL AT THE KEY WEST TERMINAL...BUT CLOUD COVER
WILL ERODE TOWARD MORNING AT THE MARATHON AIRPORT.

&&

.CLIMATE...IN 2009...THE DAILY RECORD LOW TEMPERATURE OF 47F WAS
RECORDED IN KEY WEST. TEMPERATURE RECORDS HAVE BEEN KEPT SINCE 1872.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...GALE WARNING UNTIL 5 PM EST THIS EVENING FOR GMZ031>035-
     042>044-052>055-072>075.

&&

PUBLIC/MARINE.........04
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......VICKERY

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Jan 23, 6:03 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
603 AM EST SAT JAN 23 2016

FLZ076>078-GMZ031>035-042>044-052>055-072>075-241100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
603 AM EST SAT JAN 23 2016

...WIND ADVISORY IN EFFECT FOR ALL FLORIDA KEYS...
...GALE WARNING IN EFFECT FOR ALL KEYS WATERS...
...COASTAL FLOOD ADVISORY IN EFFECT FOR THE UPPER KEYS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE FLORIDA KEYS DUE TO SUSTAINED
WEST TO NORTHWEST SURFACE WINDS INCREASING TO 25 TO 30 MPH...WITH
OCCASIONAL GUSTS OF 35 TO 40 MPH THIS MORNING.

A GALE WARNING IS IN EFFECT FOR ALL FLORIDA KEYS COASTAL WATERS DUE
TO FREQUENT GALE FORCE WIND GUSTS OF 35 TO 40 KNOTS OVERSPREADING
THE FORECAST AREA TODAY.

MINOR COASTAL FLOODING IS EXPECTED IN THE UPPER KEYS TODAY AS STRONG
WEST TO NORTHWEST WINDS PILE WATER INTO THE SHALLOW FLORIDA BAY. WATER
LEVELS SHOULD BE HIGHEST AROUND THE TIME OF THE HIGHER HIGH TIDE IN
THE UPPER KEYS...MAINLY FROM 800 AM TO NOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MAY BE REQUIRED FOR EARLY
SUNDAY DUE TO RESIDUAL HIGH SEAS ON THE FLORIDA STRAITS AND OFFSHORE
GULF WATERS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR LATE SUNDAY THROUGH
WEDNESDAY NIGHT.

A SMALL CRAFT ADVISORY MAY BE REQUIRED PORTIONS OF FLORIDA KEYS
WATERS THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.